# SDR AU000304

- Difficulty date: April 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 897780
- Condition: Out Of Adj
- Location: Lt & Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT AND RT ENGINE FUEL CONTROL UNIT UNDERSPEED GOVERNORS OUT OFADJUSTMENT.
